On the density of some sequences of numbers

Research output: Contribution to journalComment/debate

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)120-125
Number of pages6
JournalJournal of the London Mathematical Society
Volumes1-10
Issue number2
DOIs
Publication statusPublished - 1935

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the density of some sequences of numbers. / Erdős, P.

In: Journal of the London Mathematical Society, Vol. s1-10, No. 2, 1935, p. 120-125.

Research output: Contribution to journalComment/debate

@article{5796a0763c9c4ea796e8cdd3af89ae3b,
title = "On the density of some sequences of numbers",
author = "P. Erdős",
year = "1935",
doi = "10.1112/jlms/s1-10.1.120",
language = "English",
volume = "s1-10",
pages = "120--125",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - On the density of some sequences of numbers

AU - Erdős, P.

PY - 1935

Y1 - 1935

UR - http://www.scopus.com/inward/record.url?scp=84963025731&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963025731&partnerID=8YFLogxK

U2 - 10.1112/jlms/s1-10.1.120

DO - 10.1112/jlms/s1-10.1.120

M3 - Comment/debate

VL - s1-10

SP - 120

EP - 125

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -